Oxyneo withdrawal symptoms

One year ago I was in a serious motor vehicle accident, and in the hospital was prescribed oxycontin, now oxyneo. For the next year I was taking approximately three to four tablets per day. Getting used to taking this drug was brutal the side effects were awful but it took time for me to get used to them and they were great they took away all my pain.
Now I am trying to get off them, my doctor has suggested that I cut back to two per day, and have been doing this for the past three days, but I am going through absolute hell, I am nauseous, dizzy, headaches, trembling, shaking, every bone in my body aches, this is hell, I am almost to the point where I am going to go back to four pills per day.
I don't feel that I am addicted to these pills, I am just not sure how to go about taking less.
Anyone ever go through this, or have any ideas.
I am back to work full time, first time in one year, and don't want to try wean myself off to much because on Monday I am back to work. And I am so happy and thrilled to be finally getting back to work.

Any suggestions would be great
thank you in advance

Maybe you could ask if he can

Maybe you could ask if he can first cut that down to between 2 and 3 for a month before going down to 2 exactly. The worst thing about those pills is that when people are drugged they can harm the affected body parts even more and won't be aware of that harm because they are drugged. Therefore as a non-physician, I would think it would be best to limit medication only to bed time. This is the reason so many people end up taking more and more drugs and finally being hooked for life, not to mention dependent on increasingly stronger doses.

Often the mind can learn to build an increasing barrier against pain over time, and this is great because it doesn't affect the other organs.

This is why I'm personally against drugs except on short rare occasions. If a person needs marijauna every day to cope with normal day to day living, what happens when he has to cope with something bigger? Likely he will take double that amount or switch to a stronger drug.

I think the mind works like the thyroid. If you take thyroid pills, eventually your thyroid shuts down and dies forever because it no longer needs to do the work. Then the person is stuck on thyroid pills for life. Pills may cost 2 cents today but once everyone is on them they could jump to $50 a pill and patients may be then be required to pay for the entire cost themselves. They'll really be trembling and shaking then.

So it has been 7 days since I

So it has been 7 days since I cut down from 40 mg oxyneo to 30 oxyneo, and I am still feeling like crap. I feel strung out and feel like I am hungover...
How much longer do I have to feel like this....I am not wanting to cut down my meds again, if I have to deal with the discomfort of going off the med....I have had enough of this.....

any advice for me
thanks in advance

Flashback wrote: So it has

Flashback wrote:

So it has been 7 days since I cut down from 40 mg oxyneo to 30 oxyneo, and I am still feeling like crap. I feel strung out and feel like I am hungover...
How much longer do I have to feel like this....I am not wanting to cut down my meds again, if I have to deal with the discomfort of going off the med....I have had enough of this.....

any advice for me
thanks in advance

You *might* benefit from a switch to another opioid at at equianalgesic dose. Whatever the pros and cons of oxycodone are for you, be careful about removing the medication from your system too quickly. It normally takes approximately 72 to 96 hours for the endorphin system to increase its function in response to a decrease in opioid analgesia. Withdrawal symptoms are normal and if rushed, can be rotten.

Peristalsis, the rhythmic action of the intestines, is suppressed by opioids, though the body adjusts. Withdrawal sometimes means an overcompensating return of this action, so taper your use careful, under close observation of your physician.

There are some antidepressants such as imipramine which have been shown to help some patients with withdrawal from opioids.

Is your physician introducing or considering non-opioid analgesics or other pain medications to take the role of the oxycodone?

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.